# SDR C2XA97BT031

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FST5X201A
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 2A INSPECTION, FOUND RIGHT AFT GROUND ILLUMINATION EMERGENCY LIGHT OUT.  REMOVED AND REPLACED FUSE AT 18WL.  (M)
